Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 23, NWS Nashville, TN

April 3, 20154 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Apr 3, 2015, 6:41 PM CDT for 4 counties in Tennessee. It was in force for 49 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2015, 6:41 PM CDT (23:41 UTC)
Expired
Apr 3, 2015, 7:30 PM CDT
In force
49 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Coffee County, TN, Grundy County, TN, Van Buren County, TN, Warren County, TN

The radar

The Northeast Alabama radar (KHTX), 91 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 6:43 PM CDTTSTM WND DMG2 Ne Mcminnville, TNSHUTTERS BLOWN OFF A HOME ON RED ROAD
Apr 3, 6:43 PM CDTTSTM WND DMG2 N Mcminnville, TNCAMPER FLIPPED OVER AND SEVERAL LARGE TREES DOWN ON SMITHVILLE HIGHWAY
Apr 3, 6:45 PM CDTTSTM WND DMG4 Ene Mcminnville, TNH AND H AUCTION BUILDING AT 3897 SPARTA HIGHWAY WAS DESTROYED
Apr 3, 6:45 PM CDTTSTM WND DMG4 Ene Mcminnville, TNROOF OF SPARTA ROAD VET CLINIC REPORTEDLY BLOWN OFF
Apr 3, 6:45 PM CDTTSTM WND DMG4 Ene Mcminnville, TNSEVERAL TREES BLOWN DOWN ON SHADY REST ROAD
Apr 3, 6:45 PM CDTTSTM WND DMGMcminnville, TNPUBLIC REPORT OF NUMEROUS TREES AND POWER LINES DOWN ACROSS THE COUNTY. POSSIBLE BUT UNCONFIRMED STRUCTURE DAMAGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 3:10 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.7 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 135 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 274 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
135 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
990 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
274 m²/s²
0-3 km storm-relative helicity
325 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

777 
WUUS54 KOHX 032341
SVROHX
TNC031-061-175-177-040030-
/O.NEW.KOHX.SV.W.0023.150403T2341Z-150404T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
641 PM CDT FRI APR 3 2015

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL COFFEE COUNTY IN MIDDLE TENNESSEE...
  NORTHEASTERN GRUNDY COUNTY IN MIDDLE TENNESSEE...
  VAN BUREN COUNTY IN MIDDLE TENNESSEE...
  WARREN COUNTY IN MIDDLE TENNESSEE...

* UNTIL 730 PM CDT

* AT 638 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
  OF MCMINNVILLE...AND MOVING EAST AT 50 MPH.

  HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTH
  CENTRAL COFFEE...NORTHEASTERN GRUNDY...VAN BUREN AND WARREN
  COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...FALL CREEK FALLS
  STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3561 8605 3565 8602 3566 8598 3570 8599
      3584 8587 3583 8567 3579 8560 3581 8557
      3579 8552 3581 8552 3579 8527 3576 8525
      3570 8527 3556 8542 3553 8559 3549 8553
      3544 8553 3540 8548 3537 8549
TIME...MOT...LOC 2341Z 284DEG 44KT 3571 8582

HAIL...0.75IN
WIND...70MPH

$$

BARNWELL
1 follow-up statement
822 
WWUS54 KOHX 040004
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
704 PM CDT FRI APR 3 2015

TNC031-040014-
/O.CAN.KOHX.SV.W.0023.000000T0000Z-150404T0030Z/
COFFEE TN-
704 PM CDT FRI APR 3 2015

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTH
CENTRAL COFFEE COUNTY.

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL COFFEE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3554 8588 3582 8566 3579 8561 3581 8557
      3579 8552 3581 8552 3579 8527 3576 8525
      3571 8527 3558 8540 3556 8544 3553 8559
      3549 8553 3544 8553 3540 8548 3537 8549
TIME...MOT...LOC 0004Z 284DEG 44KT 3564 8548

$$

TNC061-175-177-040030-
/O.CON.KOHX.SV.W.0023.000000T0000Z-150404T0030Z/
VAN BUREN TN-WARREN TN-GRUNDY TN-
704 PM CDT FRI APR 3 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
GRUNDY...EASTERN WARREN AND VAN BUREN COUNTIES UNTIL 730 PM CDT...

AT 700 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF SPENCER...AND MOVING EAST AT 50 MPH.

HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES...ROOFS AND OUTBUILDINGS.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
WARREN...NORTHEASTERN GRUNDY AND VAN BUREN COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS...FALL CREEK FALLS STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3554 8588 3582 8566 3579 8561 3581 8557
      3579 8552 3581 8552 3579 8527 3576 8525
      3571 8527 3558 8540 3556 8544 3553 8559
      3549 8553 3544 8553 3540 8548 3537 8549
TIME...MOT...LOC 0004Z 284DEG 44KT 3564 8548

HAIL...0.75IN
WIND...70MPH

$$

BARNWELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 5:56 PM CDT, 45 minutes earlier.

Area forecast discussion, Apr 3, 5:56 PM CDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
556 PM CDT FRI APR 3 2015

.UPDATE...ADDED AVIATION SECTION FOR 00Z TAF'S.

&&

.AVIATION...BNA/CKV/CSV...SURFACE FRONT HAS JUST PASSED NASHVILLE,
WITH A LINE OF STRONG TO SEVERE STORMS OCCURRING ALONG AND AHEAD
OF THE FRONT. LOOK FOR CIGS TO GRADUALLY IMPROVE IN AREAS BEHIND
THE BOUNDARY EVEN AS WINDS REMAIN STRONG DUE TO A TIGHT PRESSURE
GRADIENT. STORMS WITH HEAVY RAIN AND IFR CIGS WILL AFFECT THE
PLATEAU DURING THE NEXT SEVERAL HOURS, WITH THE FRONT MOVING PAST
CSV NO LATER THAN 04Z. SKIES WILL BEGIN CLEARING FROM NW TO SE
LATER IN THE EVENING AND OVERNIGHT, WITH VFR CONDITIONS EXPECTED
TOMORROW.

&&

.PREV DISCUSSION... /ISSUED 334 PM CDT FRI APR 3 2015/

DISCUSSION...
COLD FRONT IS NOW JUST NORTHWEST OF THE CWA. DEVELOPING LINE OF
CONVECTION RESIDES JUST OUT AHEAD OF IT. HELICITY VALUES REMAIN
ELEVATED ALONG AND AHEAD OF THE BOUNDARY. LATEST SPC INPUT WILL
PLACE ANOTHER TOR WATCH SO AS TO EXTEND THE CURRENT ONE EASTWARD.
FOR THE MOST PART...STORMS TO OUR WEST AND NORTHWEST HAVE BEHAVED
AND HAVE REMAINED SUB SEVERE. BUT...WITH HEATING AND INSTABILITY
POSSIBLE...THE APPROACHING FRONT MAY BE GREETED WITH HIGHER SFC
CAPES. LCL'S ARE PLENTY LOW ENOUGH FOR TORNADIC DEVELOPMENT.
HOWEVER...BEST HELICITY VALUES APPEAR TO BE NORTH OF NASHVILLE.
THE CONVECTION WILL END ACROSS THE PLATEAU AREA BY 11 PM TONIGHT.

ANOTHER POTENTIAL IMPACT FOR THIS EVENING WILL BE THE ELEVATED WIND
SPEEDS. 925 MB WINDS STILL LOOK SUFFICIENT ENOUGH TO JUSTIFY THE
CONTINUATION OF ADVISORY LEVEL WIND SPEEDS. THOUGH THE PERIOD OF
ADVISORY REACHED CRITERIA MAY BE RATHER BRIEF THIS EVENING...WILL GO
AHEAD AND CONTINUE WITH THE CURRENT ADVISORY.

MOVING ON...THE DRIER AND COOLER AIR WILL MOVE IN. HIGHS...UNDER
PLENTIFUL SUNSHINE TOMORROW...WILL ONLY REACH THE MID 50S TO LOWER
60S.

TOMORROW NIGHT/EASTER SUNRISE...SFC HIGH WILL MOVE ACROSS THE AREA.
TEMPS WILL FALL INTO THE 30S FOR MOST OF THE AREA. SCATTERED FROST
AND NEAR FREEZING TEMPS WILL BE POSSIBLE...MAINLY ALONG THE PLATEAU
AND LOW LYING AREAS WEST OF THE PLATEAU. FOR THAT REASON...WILL
REISSUE THE SPS. WARMER AND MORE SEASONAL TEMPS TO RETURN FOR
SUNDAY.

IN THE EXTENDED FCST...THE SUBTROPICAL JET BECOMES MORE ACTIVE AND
THE PATTERN SETS UP WITH MIDDLE TN RESIDING IN THE WARM AND HUMID
SECTOR. THE FORCING DYNAMICS WILL BE WELL NORTH BUT WE WILL SEE A
SERIES OF IMPULSES WITHIN THE UPPER JET AND THAT WILL LEAD TO
UNSETTLED CONDITIONS THROUGH THE EXTENDED. TOWARD THE END OF THE
EXTENDED...WE WILL SEE A LARGE UPPER TROUGH DIG ACROSS THE WEST. AS
SOME DEGREE OF COOLING ALOFT TAKES PLACE...OUR SFC CAPES WILL BE ON
THE RISE. SO...STRONGER STORMS WILL BE POSSIBLE TOWARD THE END OF
THE EXTENDED. HOWEVER...FROPA ACTIVITY...WHICH IS THE USUAL CATALYST
FOR ORGANIZED SPRING SEVERE ACTIVITY...IS NOT INDICATED...AFTER
TONIGHT...FOR THE NEXT 7 DAYS. THOSE CAPES HOWEVER...BY THURSDAY AND
FRIDAY...DO GET STRONGER AS HIGH TEMPS APPROACH 80 DEGREES.

NOTE...I AM GOING TO GO AHEAD AND ISSUE THE ZONES RIGHT NOW AS THE
NEW WATCH HAS JUST BEEN UPDATED IN OUR GRAPHICS. THE NPW FOR THE
WIND ADVISORY IS GOING TO BE REISSUED AS WELL.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 1 AM CDT SATURDAY FOR TNZ005>011-023>034-
056>066-075-077>080-093>095.

&&

ROSE
Hazardous weather outlook, Apr 3, 5:07 AM CDT, 13 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
507 AM CDT FRI APR 3 2015

TNZ005>011-023>034-056>066-075-077>080-093>095-041015-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
507 AM CDT FRI APR 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

THERE IS AN ENHANCED RISK FOR SEVERE THUNDERSTORMS TODAY AND THIS
EVENING OVER ALL OF MIDDLE TENNESSEE...WITH THE GREATEST CHANCE
FOR SEVERE WEATHER EXPECTED TO BE FROM 1 PM CDT THIS AFTERNOON
UNTIL 10 PM CDT TONIGHT. THE MAIN CONCERN WILL BE DAMAGING
STRAIGHT LINE WINDS AND LARGE HAIL. HOWEVER...A FEW TORNADOES WILL
ALSO BE POSSIBLE...AS WELL AS BRIEF FLOODING DUE TO TORRENTIAL
DOWNPOURS.

SOUTHERLY WINDS WILL INCREASE TODAY...WITH FREQUENT GUSTS OVER
30 MPH. WIND GUSTS TO OVER 40 MPH ARE EXPECTED LATE THIS
AFTERNOON AND EVENING. WINDS OF THIS INTENSITY COULD BREAK TREE
LIMBS EVEN BEFORE THE THUNDERSTORMS ARRIVE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PATCHY FROST AND FREEZING TEMPERATURES ARE POSSIBLE LATE SATURDAY
NIGHT AND EARLY SUNDAY MORNING...ESPECIALLY ALONG THE CUMBERLAND
PLATEAU AND IN LOW LYING AREAS WEST OF THE PLATEAU. THOSE WITH
TENDER VEGETATION MAY WANT TO CONSIDER EITHER COVERING VULNERABLE
PLANTS OR BRINGING THEM INDOORS.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED TODAY AND
TONIGHT...AS THUNDERSTORMS MOVE THROUGH.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

19

In the hours before

Local storm report, Apr 3, 6:14 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
614 PM CDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     HAIL             CROSSVILLE              35.95N  85.04W
04/03/2015  E0.88 INCH       CUMBERLAND         TN   TWITTER

&&

EVENT NUMBER OHX1500437

SHAMBURGER
Local storm report, Apr 3, 6:18 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
618 PM CDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     TSTM WND DMG     CROSSVILLE              35.95N  85.04W
04/03/2015                   CUMBERLAND         TN   EMERGENCY MNGR

            TREES DOWN ON FRED FORD ROAD AT GENESIS ROAD. ALSO
            NICKEL SIZE HAIL

&&

EVENT NUMBER OHX1500438

SHAMBURGER
Local storm report, Apr 3, 6:27 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
627 PM CDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     TSTM WND DMG     BELLE MEADE             36.10N  86.86W
04/03/2015                   DAVIDSON           TN   BROADCAST MEDIA

            LARGE TREE DOWN BLOCKING INTERSECTION OF HICKORY VALLEY
            ROAD AT SUMMERLY DRIVE

&&

EVENT NUMBER OHX1500439

SHAMBURGER
Local storm report, Apr 3, 6:33 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
633 PM CDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     2 NW OAK HILL           36.10N  86.81W
04/03/2015                   DAVIDSON           TN   TWITTER

            TREE FELL ONTO AND CRUSHED PART OF HOUSE IN GREEN HILLS

&&

EVENT NUMBER OHX1500440

SHAMBURGER
Local storm report, Apr 3, 6:38 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
638 PM CDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             CROSSVILLE              35.95N  85.04W
04/03/2015  M1.00 INCH       CUMBERLAND         TN   FACEBOOK

&&

EVENT NUMBER OHX1500441

SHAMBURGER
Special weather statement, Apr 3, 6:41 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
641 PM CDT FRI APR 3 2015

TNZ032>034-065-066-080-040030-
CUMBERLAND-FENTRESS-OVERTON-PUTNAM-VAN BUREN-WHITE-
641 PM CDT FRI APR 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR CUMBERLAND...FENTRESS...
OVERTON...PUTNAM...VAN BUREN AND WHITE COUNTIES...

AT 638 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM JAMESTOWN TO
SPENCER...MOVING EAST AT 45 MPH.

SOME LOCATIONS IN THE PATH INCLUDE CLARKRANGE...GRIMSLEY...ALLARDT...
DOYLE...PLEASANT HILL...VIRGIN FALLS STATE NATURAL AREA...SLATE
SPRINGS...CROSSVILLE...INDIAN ROCK LAKE...LAKE TANSI...FAIRFIELD
GLADE AND CUMBERLAND MOUNTAIN STATE PARK.

PENNY SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

LAT...LON 3583 8477 3576 8491 3574 8502 3576 8504
      3576 8525 3569 8528 3579 8560 3580 8561
      3642 8490 3637 8473 3634 8473 3629 8480
      3628 8487 3621 8491 3616 8490 3608 8480
      3599 8471 3592 8468

ROSE

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 3:47 AM CDTWind AdvisoryOHXBedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 32 more18 hr
Apr 3, 1:56 PM CDTSevere Thunderstorm WarningOHXRobertson, Sumner34 min
Apr 3, 3:52 PM CDTSpecial Weather StatementOHXDickson, Houston, Humphreys, Stewart38 min
Apr 3, 4:12 PM CDTSpecial Weather StatementOHXRobertson33 min
Apr 3, 4:33 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson, Sumner, Wilson27 min
Apr 3, 4:52 PM CDTSpecial Weather StatementOHXDavidson23 min
Apr 3, 4:55 PM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Perry50 min
Apr 3, 4:56 PM CDTSevere Thunderstorm WarningOHXDavidson, Sumner, Trousdale, Wilson34 min
Apr 3, 5:00 PM CDTTornado WarningOHXDavidson, Sumner, Trousdale, Wilson30 min
Apr 3, 5:02 PM CDTSevere Thunderstorm WarningOHXDavidson, Sumner, Wilson43 min
Apr 3, 5:24 PM CDTSpecial Weather StatementOHXRutherford, Williamson51 min
Apr 3, 5:28 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson47 min
Apr 3, 5:29 PM CDTSevere Thunderstorm WarningOHXDeKalb, Smith, Wilson31 min
Apr 3, 5:34 PM CDTSpecial Weather StatementOHXMaury41 min
Apr 3, 5:37 PM CDTSpecial Weather StatementOHXJackson, Overton, Smith38 min
Apr 3, 5:40 PM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Rutherford, Wilson35 min
Apr 3, 5:58 PM CDTSevere Thunderstorm WarningOHXJackson, Putnam, Smith, White47 min
Apr 3, 6:02 PM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Van Buren, Warren, White43 min
Apr 3, 6:04 PM CDTSevere Thunderstorm WarningOHXCumberland26 min
Apr 3, 6:14 PM CDTSevere Thunderstorm WarningOHXCannon, Coffee, Rutherford, Warren46 min
Apr 3, 6:41 PM CDTSpecial Weather StatementOHXCumberland, Fentress, White49 min
Apr 3, 6:47 PM CDTSpecial Weather StatementOHXBedford, Coffee, Giles, Grundy, Marshall43 min
Apr 3, 6:51 PM CDTSevere Thunderstorm WarningOHXCumberland, White39 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.